JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME PROPERTIES OF THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.227-231
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.227
 Title & Authors
SOME PROPERTIES OF THE RIESZ-NÁGY-TAKÁCS DISTRIBUTION
Baek, In-Soo;
  PDF(new window)
 Abstract
We give some relation between the Riemann-Stieltjes integrals with respect to the Riesz-Ngy-Takcs(RNT) distribution satisfying the equation 1 - a
 Keywords
singular distribution function;metric number theory;Riemann-Stieltjes integral;
 Language
English
 Cited by
1.
GOLDEN RATIO RIESZ-N$\acute{A}$GY-TAK$\acute{A}$CS DISTRIBUTION,;

충청수학회지, 2011. vol.24. 2, pp.247-252
1.
PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS, Honam Mathematical Journal, 2008, 30, 4, 671  crossref(new windwow)
 References
1.
I. S. Baek, Dimensions of distribution sets in the unit interval, Comm. Korean Math. Soc. 22(4) (2007), 547-552. crossref(new window)

2.
I. S. Baek, Multifractal characterization of the Riesz-Nagy-Takacs function, preprint.

3.
I. S. Baek, A note on the moments of the Riesz-Nagy-Takacs distribution, preprint.

4.
I. S. Baek, L. Olsen and N. Snigireva, Divergence points of self-similar measures and packing dimension, Adv. Math. 214(1) (2007), 267-287. crossref(new window)

5.
K.J. Falconer, Techniques in fractal geometry, John Wiley and Sons (1997).

6.
W. Goh and J. Wimp, Asymptotics for the Moments of Singular Distributions, Journal of Approximation Theory 74(3) (1993), 301-334. crossref(new window)

7.
P. J. Grabner and H. Prodinger, Asymptotic analysis of the moments of the Cantor distribution, Statistics and Probability Letters 26(3) (1996), 243-248. crossref(new window)

8.
F. R. Lad and W. F. C. Taylor, The moments of the Cantor distribution, Statistics and Probability Letters, 13(4) (1992), 307-310. crossref(new window)

9.
J. Paradis, P. Viader and L. Bibiloni, Riesz-Nagy singular functions revisited, J. Math. Anal. Appl. 329 (2007), 592-602. crossref(new window)